# SDR SWAA118319

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 16,374 hours, 9,694 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX709063
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - AT CRUISE ALT FL400, A-SYSTEM HYDRAULIC QTY TO 15 PERCENT AND A-SYSTEM ENGINE DRIVEN PUMP LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED HYDRAULIC ENGINE DRIVEN PUMP, EDP PRESSURE HOSE, AND CASE DRAIN FILTER PER MM.
